# SDR FDEA202101050009

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 74,415 hours, 27,348 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6259346
- Part serial: 071C126
- Condition: Failed
- Location: Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON STARTING SECOND ENGINE GOT A "AFT CABIN TEMP", FWD CABIN TEMP" FLT DECK TEMP" EICAS WARNING MESSAGES.  ACCOMPLISHED CHECKLIST/SHUT DOWN.  FOUND ZONE TEMP CONTROLLER (GARRETT) PN 625934-6, SERIAL 071C-126 FAULTED.  REMOVED AND REPLACED ZONE TEMP.  CONTROLLER IN REF TO MM 21-61-03-4, RAN ENGINES, IN REF TO JRH NO FAULTS NOTED.  OK FOR  SERVICE.
